# SDR REXA2025012300075

- Difficulty date: January 10, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 22,070 hours, 17,036 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH6703217211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LOCATED BTW FS349.00 TO FS379.00 AND RBL9.00.  DUE TO EXCESIVE DAMAGE ON SEAT TRACK WAS REPLACED PER CRJ-900 AMM 53-00-49-000-801 (CONFIG A12, SRM 53-21-49-101-001-A01 AND AMM 53-00-49-400-801 (CONFIG A12)
